Asymptotically min—maX bias robust M-estimates of scale for positive random variables

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Asymptotically min—maX bias robust M-estimates of scale for positive random variables

TitleAsymptotically min—maX bias robust M-estimates of scale for positive random variables
Publication TypeJournal Article
Year of Publication1989
AuthorsR Martin, D, Zamar, RH
JournalJournal of the American Statistical Association
Volume84
Pagination494–501